Join the 'Ticagrelor' group to help and get support from people like you.
We found 9 questions associated with the 'Ticagrelor' topic.
Posted 23 May 2018 by • 0 answers
Took dosage of my medicines, Brilinta 90mg, AAS EC 80mg, Micardis 80mg + diuretic 12.5, rosuvastatin 20mg at 5:30pm took by mistake my second dose of Brilinta at 10:45pm? What can happen for the Brilinta to be taken so close?
Posted 15 Sep 2017 by • 0 answers
After 12 months of Ticagrelor how long before its out of your system?
Posted 15 Jul 2017 by • 0 answers
This a side effect from stopping the drug ?
Posted 10 Nov 2016 by • 0 answers
I have been taking Brilinta (ticagrelor) since Feb 2016, along with metoprolol and atorvastatin. Since March I have been experiencing Restlessness, Irritability, some breathing difficulty, and short 1 second chest pains. Doctors say these are not documented so they dont know why this happens. ...
Posted 1 Dec 2016 by • 0 answers
Ticagrelor - What are safe cold/allergy medicines for someone taking Brilinta, aspirin, atorvastatin
Posted 19 Apr 2016 by • 0 answers
... and metoprolol. Can't get a straight answer from the doctor. Seems like nothing except Coricidin and Tylenol (which don't really help) are safe. Looking for more options
Posted 29 May 2015 by • 1 answer
I had a heart attack last year and had 2 stents fitted in the blood vessels around my heart. I have severe abdominal bloating from taking Ticagrelor. I have been told by my cardio specialist doctor this is a known side-effect, but I must stay on the Ticagrelor for 12 months to reduce my platelets ...
Heart Attack - Just coming up to a Year on Ticagrelor... I also take Bisprolol, Ramipril, Eperenone?
Posted 29 Mar 2016 by • 0 answers
... , Aspirin and Crestor, Cochicine for Pericarditis. Medic is stopping Tacagrelor and Colchicine, any advice?
Posted 14 Aug 2015 by • 0 answers
... Bloating,shortage of breath, my consultant recommended clopidogrel as alternative medication to take alongside asprin. My gp mistakenly prescribed clopidogrel to be taken in addition to ticagrelor. I realised this having taken both for past 5 days , shortage of breath is obviously still a ...